Loading, please wait...
:

product description page

Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets - Acetaminophen

Tylenol PM Extra Strength Pain Reliever & Sleep Aid Caplets - Acetaminophen - image 1 of 3
$4.99
Shipping
not available
WARNING: choking hazard - small parts. Not for children under 3 yrs.

About this item

Highlights

  • Nighttime sleep aid that relieves minor aches/pains and helps you fall asleep fast and stay asleep
  • Delivers 500 mg of acetaminophen per caplet as a pain reliever
  • Contains 25 mg of diphenhydramine HCl per caplet as a nighttime sleep aid
  • Pain relief sleep aid is non-habit forming when used as directed
  • This pain reliever is suitable for use in adults and children who are 12 years of age and older
TYLENOL PM Extra Strength Caplets help relieve minor aches and pains and help you fall asleep fast for a more restful sleep. From the #1 doctor recommended brand for pain with sleeplessness,* this nighttime pain relief medicine provides 500 mg of acetaminophen and 25 mg of diphenhydramine hydrochloride in each caplet. Both a pain reliever and sleep aid, it is formulated to help you fall asleep and stay asleep while also relieving fever and minor aches and pain. It can be used by adults and children 12 years and older, and is non-habit forming when used as directed.* ProVoice Survey, fielded to 10,117 physicians from January 1, 2017 to December 31, 2017 and recorded the product recommended most often in the Sleep Aids with Pain Relievers category
Suggested Age: 12 Years and Up
Product Warning: Consult a doctor if you are pregnant or nursing, consult a doctor if taking prescription drugs, use caution while driving a motor vehicle, do not use with other drugs that cause drowsiness, consult a doctor if you have glaucoma, consult a doctor if you have a breathing problem, ask a doctor if you have prostate issues, use caution while operating machinery
Product Form: Caplet
Primary Active Ingredient: Acetaminophen
CPSC Choking Hazard Warnings: Choking_hazard_small_parts
Active ingredient 2: Diphenhydramine
Package Quantity: 24
TCIN: 16508032
UPC: 300450482259
Item Number (DPCI): 094-01-0908
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

Most helpful positive reviews

Passed out in minutes

5 out of 5 stars
Anonymous 6 months ago
Works well and I woke up pain free. I have back problems and this helped me sleep through the night.see moreof the reviewer's review
Do you find this helpful?
yes (1)no (0)report
4 out of 5 stars
sandyr 3 months ago
My husband used 1 tablet only and was very groggy the next day. But did fall asleep right away and snored much more loudly.
Do you find this helpful?
yes (1)no (0)report

Headaches

(would recommend)
5 out of 5 stars
Catherine 6 months ago
verified purchaser
This Tylenol is the only thing that works for my headaches.
Do you find this helpful?
yes (1)no (0)report

Quick Relief

5 out of 5 stars
Anonymous 7 months ago
Tooth pain after eating dinner. I was able to get relief and fall asleep to a full nights rest.see moreof the reviewer's review
Do you find this helpful?
yes (1)no (0)report

Most recent reviews

Effective sleep aid!

(would recommend)
5 out of 5 stars
AJ 1 month ago
I've tried prescription sleep aids and this seems to work just as well. Also helps with my shoulder pain.see moreof the reviewer's review
Do you find this helpful?
yes (1)no (0)report

Painless Sleep-filled Nights

5 out of 5 stars
Anonymous 2 months ago
i suffer from horrible headaches and often find it hard to sleep at night. Tylenol PM stops the pain and aids in a peaceful nights sleep. It works fast and i keep it on my nightstand. Love it!see moreof the reviewer's review
Do you find this helpful?
yes (1)no (0)report
4 out of 5 stars
sandyr 3 months ago
My husband used 1 tablet only and was very groggy the next day. But did fall asleep right away and snored much more loudly.
Do you find this helpful?
yes (1)no (0)report

Shocked! Did NOTHING for me.

1 out of 5 stars
Anonymous 4 months ago
I am on my second dose 6 hours later and I am still having throbbing stabbing pains and difficulty sleepy; which is why I am on this site. I chose Tylenol PM because its the go to for everyone I know. I who don't even take over the counter drugs or prescriptions am shocked that this is not workin...see moreof the reviewer's review
Do you find this helpful?
yes (1)no (0)report

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.